Open Access

Pascal measure on generalized functions and the corresponding generalized Meixner polynomials


Full Text

Coming Soon.





Article Information

TitlePascal measure on generalized functions and the corresponding generalized Meixner polynomials
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 1, 1-13
MathSciNet MR1903124
CopyrightThe Author(s) 2002 (CC BY-SA)

Citation Example

Yurij M. Berezansky, Pascal measure on generalized functions and the corresponding generalized Meixner polynomials, Methods Funct. Anal. Topology 8 (2002), no. 1, 1-13.


BibTex

@article {MFAT199,
    AUTHOR = {Berezansky, Yurij M.},
     TITLE = {Pascal measure on generalized functions and the corresponding generalized Meixner polynomials},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {1},
     PAGES = {1-13},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=199},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues